MathSciNet Relay Station
MathSciNet bibliographic data
MR1469407 (99c:58150) 58G11 (58G32)
González, Benito J.; Negrin, Emilio R. Gradient estimates for positive solutions of the Laplacian with drift. Proc. Amer. Math. Soc. 127 (1999), no. 2, 619–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement